Format

Send to

Choose Destination
Saudi J Kidney Dis Transpl. 2019 Mar-Apr;30(2):513-516. doi: 10.4103/1319-2442.256859.

Thiocolchicoside associated with epileptic seizures in a chronic hemodialysis patient.

Author information

1
Department of Nephrology, Antalya Atatürk StateHospital, Antalya, Turkey.
2
Department of Oral and Maxillofacial Radiology, Faculty of Dentistry, Akdeniz University, Antalya, Turkey.
3
Department of Nephrology, Ankara Numune Education and Research Hospital, Ankara, Turkey.

Abstract

Thiocolchicoside (TCC) is a widely used centrally acting muscle relaxant. Epileptic seizures from the use of TCC are rarely reported. A 67-year-old male patient with endstage renal disease that was caused by hypertension was on maintenance hemodialysis (HD) for 22 months. He had taken TCC 8 mg capsules twice daily for four days due to painful myofascial spasm in neck and face muscles. At the end of the HD session, he had generalized tonic-clonic seizures. Epileptic seizures were brought under control with sodium valproate, and no recurrence of epileptic seizures was observed.

PMID:
31031388
DOI:
10.4103/1319-2442.256859
Free full text

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd
Loading ...
Support Center